Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Begmatov A. H., Pirimbetov A. O., Seidullaev A. K. Weakly Ill-posed Problems of Integral Geometry witch Perturbation on Polygonal Lines. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 1, pp. 5-12. DOI: 10.18500/1816-9791-2015-15-1-5-12, EDN: TMMCIB

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
02.03.2015
Full text:
(downloads: 125)
Language: 
Russian
Heading: 
UDC: 
517.946
EDN: 
TMMCIB

Weakly Ill-posed Problems of Integral Geometry witch Perturbation on Polygonal Lines

Autors: 
Begmatov A. H., Novosibirsk State Technical University
Pirimbetov A. O., Novosibirsk State Technical University
Seidullaev A. K., Novosibirsk State Technical University
Abstract: 

We study a problem of reconstruction of a function in a strip from their given integrals with known weight function along polygonal lines. We obtained two simply inversion formulas for the solution to the problem. Using these representations we prove uniqueness and existence theorems for solutions and obtain stability estimates of a solution to the problem in Sobolev’s spaces and thus show their weak ill-posedness. Then we consider integral geometry problems with perturbation. The uniqueness theorems are proved and stability estimates of solutions in Sobolev spaces are obtained.

References: 
  1. Лаврентьев М. М., Романов В. Г., Шишатский С. П. Некорректные задачи математической физики и анализа. М. : Наука, 1980. 286 с.
  2. Natterer F. The mathematics of computerized tomography (Classics in Applied Mathematics). Philadelphia : SIAM, 2001. 222 p.
  3. Natterer F., Wubbeling F. Mathematical methods in image reconstruction. Philadelphia : SIAM, 2001. 213 p.
  4. Бегматов А. Х. Задача интегральной геометрии для семейства конусов в n-мерном пространстве // Сиб. матем. журн. 1996. Т. 37, № 3. С. 500–505.
  5. Успенский С. В. О восстановлении функции, заданной интегралами по одному семейству конических поверхностей // Сиб. матем. журн. 1977. Т. 18, № 3. С. 675–684.
  6. Бегматов А. Х., Пиримбетов А. О., Сеидуллаев А. К. Задачи интегральной геометрии в полосе на семействах параболических кривых // Докл. АН ВШ РФ. 2012. № 2(19). C. 6–15.
  7. Begmatov A. H., Pirimbetov A. O., Seidullaev A. K. Reconstruction stability in some problems of X-ray and seismic tomography // Proc. of IFOST-2012. Tomsk Polytechnic University, 2012. Vol. II. P. 261–266.
  8. Бегматов А. Х., Джайков Г. М. О восстановлении функции по сферическим средним // Докл. АН ВШ РФ. 2013. № 1(20). С. 6–16.
  9. Бегматов А. Х. О единственности решения задачи интегральной геометрии вольтерровского типа на плоскости // Докл. АН. 2009. Т. 427, № 4. С. 439–441.
  10. Бегматов А. Х. Задача интегральной геометрии с возмущением в трехмерном пространстве // Сиб. матем. журн. 2000. Т. 41, № 1. С. 3–14.
  11. Бегматов А. Х., Петрова Н. Н. Задача интегральной геометрии с возмущением на кривых эллиптического типа в полосе // Докл. АН. 2011. Т. 436, № 2. С. 151–154.
  12. Трикоми Ф. Интегральные уравнения. М. : Изд-во иностр. лит., 1960. 288 c.
Received: 
12.10.2014
Accepted: 
25.02.2015
Published: 
31.03.2015